# SDR 2005F00048

- Difficulty date: February 6, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ABOVE 130 KNOTS, AFTER TAKEOFF RETRACT LANDING GEAR, ALL LIGHT EXTINGUISHED AND ALL INDICATIONS NORMAL.  AT ABOUT 130 KNOTS INDICATED AIRSPEED NOSE GEAR GREEN LIGHT CAME ON INDICATING NOSE GEAR DOWN OR NOSE GEAR DOOR OPEN.  REDUCED AIRSPEED AND RECYCLED GEAR, ALL LIGHT EXTINGUISHED, ACCELERATED TO 130 KNOTS AND NOSE GEAR GREEN LIGHT ILLUMINATED, RETURNED TO ICY BASE AND CONSULTED MAINTENANCE.  MAINTENANCE REMOVED NOSE ACTUATOR AND INSTALLED SERVICEABLE ACTUATOR AND CHECKED GEAR ON THE HYDRAULIC MULE NO DEFECTS FOUND.  (M)
